The variant of the Goursat problem for the sixth order equation

Authors

  • A. Maher
  • Ye. A. Utkkina

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.145

Abstract

Our study is considered as a continuation of results in [1-8]. More precisely we investigate the Goursat problem in class $ C^{2+2+2}(D)$ for the equation (1) below by Riemann method variant from the works [8] and [9].

Author Biographies

A. Maher

Department of Mathematics, Faculty of Science, Assiut University, Assiut, 71516, Egypt.

Ye. A. Utkkina

Department of Differential Equations, Kazan State University, 18 Kremlyovskaya St., Kazan, 420008, Russia.

Downloads

Published

2006-12-31

How to Cite

Maher, A., & Utkkina, Y. A. (2006). The variant of the Goursat problem for the sixth order equation. Tamkang Journal of Mathematics, 37(4), 309-316. https://doi.org/10.5556/j.tkjm.37.2006.145

Issue

Section

Papers